# SDR CALA2025030702620

- Difficulty date: March 4, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 64,343 hours, 26,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - EMERGENCY LIGHTING AT SEAT 32 DEF OVERHEAD BIN INOP REMOVED AND REPLACED SEAT 32 DEF OVERHEAD BIN EMERGENCY AREA LIGHT LAMP IAW AMM 33-51-03-960-801. OPS CHECK GOOD.
